# SDR 2006UALA00436

- Difficulty date: March 8, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N928UA
- Make and model: Boeing 737522
- Aircraft serial: 26651
- Aircraft time: 38,176 hours, 27,871 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 360 S8r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN STA 360 S8R CLIP IS CRACKED AT FRAME ATTACH.   REMOVED & REINSTALLED STRINGER CLIP REF. SRM 51-40-02
